Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I saw my pdoc/T today

Posted by Deneb on June 25, 2008, at 11:39:45

In reply to Re: I saw my pdoc/T today Deneb, posted by SLS on June 25, 2008, at 3:50:37

Yeah, she told me I might get headaches. She said I can wean myself off it or take Advil for the headaches, if I get any.

So far I'm good. I don't have any problems.

>> Sounds like a good plan. Sounds like a good doctor.
>
> Cutting out caffeine abruptly might give you some monstrous headaches. Maybe try weaning off caffeine if they occur? It should only take a few days to a week.
>
>
> - Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deneb thread:835521
URL: http://www.dr-bob.org/babble/20080617/msgs/836376.html